Article citationsMore >>

S.S. Dragomir and S. Fitzpatrick, The Hadamard's inequality for s-convex functions in the second sense, Demonstratio Math., 32 (4) (1999), 687-696.

has been cited by the following article:

Article

Hermite-Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense

1Department of Mathematics, Faculty of Science and Arts, Ordu University, Ordu, Turkey


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 6, 202-207
DOI: 10.12691/tjant-2-6-3
Copyright © 2014 Science and Education Publishing

Cite this paper:
ERHAN SET, MUHARREM TOMAR, SELAHATTIN MADEN. Hermite-Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense. Turkish Journal of Analysis and Number Theory. 2014; 2(6):202-207. doi: 10.12691/tjant-2-6-3.

Correspondence to: MUHARREM  TOMAR, Department of Mathematics, Faculty of Science and Arts, Ordu University, Ordu, Turkey. Email: muharremtomar@odu.edu.tr

Abstract

In this study, s-convex stochastic processes in the second sense are presented and some well-known results concerning s-convex functions are extended to s-convex stochastic processes in the second sense. Also, we investigate relation between s-convex stochastic processes in the second sense and convex stochastic processes.

Keywords